# SDR MASA2015122612660

- Difficulty date: December 26, 2015
- Submitted: December 27, 2015
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 33,574 hours, 23,522 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Adc
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST BOTH NAV VOR INTERMITTENTLY.  REPLACED NR 1 ADC.
